# SDR SIMA200110404

- Difficulty date: April 11, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3299 - FIRST OFFICER AIRSPEED INDICATOR FAILED TAKEOFF.  CLEANED WATER FROM F/O PITOT STATIC SYSTEM IAW AMM.  OPS CHECK GOOD IAW AMM.  AIRCRAFT RETURNED TO SERVICE.  (M)
